Research Repository

A survey on Ostrowski type inequalities related to Pompeiu's mean value theorem

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) A survey on Ostrowski type inequalities related to Pompeiu's mean value theorem. Khayyam Journal of Mathematics, 1 (1). 1 - 35. ISSN 2423-4788

[img]
Preview
Text
KJM_Volume 1_Issue 1_Pages 1-35.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial.

Download (534kB) | Preview
Item Type: Article
Uncontrolled Keywords: 26 real functions; inequality; Numerical Analysis; Approximation Theory
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 18 Aug 2016 00:23
Last Modified: 20 Aug 2019 00:09
URI: http://vuir.vu.edu.au/id/eprint/31313
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar